# SDR FQAR20150421028

- Difficulty date: April 20, 2015
- Submitted: April 21, 2015
- Operation: General aviation
- Aircraft: N435PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496070
- Aircraft time: 8,225 hours
- Engine: Lyc O360A1H6
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 20003A
- Part serial: J9421317
- Condition: Leaking
- Location: Zone 600
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT INSPECTION, THE PILOTS NOTED AN OIL STREAK EMANATING FROM UNDER THE INBD SIDE OF THE RT ENGINE COWL.  MAINTENANCE REMOVED THE COWLING AND SAW A GREAT DEAL OF FRESH OIL ALL OVER THE INSIDE OF THE ENGINE COWLINGS.  THE TECH RAN THE ENGINE WITH THE TOP COWL, REMOVED AND WITNESSED OIL BUBBLING OUT FROM WITHIN THE PLEATS OF THE RT ENGINE OIL COOLER.  THE OIL COOLER WAS REPLACED AND NO OTHER LEAKS OR DEFECTS WERE NOTED. THE OIL COOLER HAD BEEN INSTALLED ON THE ACFT SEVEN WEEKS PRIOR AND HAD ACCRUED ONLY 17.7 HOURS SINCE O/H.
